RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mikeš, Josef

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 39

Number of views:
This page:11407
Abstract pages:9819
Full texts:2020
References:679
Mikeš, Josef
Professor
Doctor of physico-mathematical sciences (1996)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 6.02.1952
Phone: +420 731579395
E-mail:
Keywords: Riemannian geometry, geodesic mappings, holomorphically projective mappings, F-planar mappings.
UDC: 514, 514.764, 513.8, 513, 514.762, 517.929, 514.7, 514.753, 513.7, 514.76

Subject:

Differential geometry.

   
Main publications:
  1. J. Mikeš, et al, Differential geometry of special mappings, Palacky University, Olomouc, 2015, 568 pp.  mathscinet  zmath
  2. J. Mikeš, A. Vanžurov\a, I. Hinterleitner, Geodesic mappings and some generalizations, Palacky University, Olomouc, 2009, 304 pp.  mathscinet  zmath
  3. J. Mikeš, “Geodesic mappings of affine-connected and Riemannian spaces”, J. Math. Sci., New York, 78:3 (1996), 311–333  crossref  mathscinet  zmath
  4. J. Mikeš, “Special F-planar mappings of affinely connected spaces onto Riemannian spaces”, Mosc. Univ. Math. Bull., 49:3 (1994), 15-21  mathscinet  zmath
  5. J. Mikeš, “On the existence of n-dimensional compact Riemannian spaces admitting nontrivial global projective transformations”, Sov. Math., Dokl., 39 (1989), 315–317  mathscinet  zmath

http://www.mathnet.ru/eng/person27062
http://scholar.google.com/citations?user=AJO7PY0AAAAJ&hl=en
http://zbmath.org/authors/?q=ai:mikes.josef
https://mathscinet.ams.org/mathscinet/MRAuthorID/227733
http://orcid.org/0000-0003-2098-7976
http://www.scopus.com/authid/detail.url?authorId=6505921195

Publications in Math-Net.Ru
2018
1. M. Jukl, L. Juklova, J. Mikeš, “Young Tableaux and Projections of Tensors”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 146 (2018),  113–136  mathnet  mathscinet
2. V. E. Berezovskii, L. E. Kovalev, J. Mikeš, “On preservation of the Riemann tensor with respect to some mappings of space with affine connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 9,  3–10  mathnet; Russian Math. (Iz. VUZ), 62:9 (2018), 1–6  isi  scopus
3. J. Mikeš, L. Ryparova, H. Chudá, “On the Theory of Rotary Mappings”, Mat. Zametki, 104:4 (2018),  637–640  mathnet  elib; Math. Notes, 104:4 (2018), 617–620  isi  scopus
4. V. E. Berezovskii, I. Hinterleitner, N. I. Guseva, J. Mikeš, “Conformal Mappings of Riemannian Spaces onto Ricci Symmetric Spaces”, Mat. Zametki, 103:2 (2018),  303–306  mathnet  elib; Math. Notes, 103:2 (2018), 304–307  isi  scopus
2017
5. V. E. Berezovskii, J. Mikeš, H. Chudá, O. Y. Chepurnaya, “On canonical almost geodesic mappings which preserve the Weyl projective tensor”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 6,  3–8  mathnet; Russian Math. (Iz. VUZ), 61:6 (2017), 1–5  isi  scopus
2016
6. L. E. Evtushik, I. Hinterleitner, N. I. Guseva, J. Mikeš, “Conformal mappings onto Einstein spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 10,  8–13  mathnet; Russian Math. (Iz. VUZ), 60:10 (2016), 5–9  isi  scopus
2015
7. J. Mikeš, V. E. Berezovskii, E. Stepanova, H. Chudá, “Geodesic mappings and their generalizations”, Contemporary Mathematics and Its Applications, 96 (2015),  82–97  mathnet; Journal of Mathematical Sciences, 217:5 (2016), 607–623
8. S. E. Stepanov, I. A. Alexandrova, I. I. Tsyganok, J. Mikeš, “Conformal Killing forms on totally umbilical submanifolds”, Contemporary Mathematics and Its Applications, 96 (2015),  3–17  mathnet; Journal of Mathematical Sciences, 217:5 (2016), 525–539
9. S. E. Stepanov, J. Mikeš, “The Hodge–de Rham Laplacian and Tachibana operator on a compact Riemannian manifold with curvature operator of definite sign”, Izv. RAN. Ser. Mat., 79:2 (2015),  167–180  mathnet  mathscinet  zmath  elib; Izv. Math., 79:2 (2015), 375–387  isi  scopus
10. V. E. Berezovskii, N. I. Guseva, J. Mikesh, “On Special First-Type Almost Geodesic Mappings of Affine Connection Spaces Preserving a Certain Tensor”, Mat. Zametki, 98:3 (2015),  463–466  mathnet  mathscinet  elib; Math. Notes, 98:3 (2015), 515–518  isi  scopus
11. I. A. Alexandrova, J. Mikeš, S. E. Stepanov, I. I. Tsyganok, “Theorems of Liuville types in theory mappings of the complete Riemannian manifolds”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015),  3–10  mathnet; J. Math. Sci., 221:6 (2017), 737–744
2014
12. V. E. Berezovskii, J. Mikeš, “Canonical almost geodesic mappings of the first type of manifolds with affine connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, 2,  3–8  mathnet; Russian Math. (Iz. VUZ), 58:2 (2014), 1–5  scopus
2010
13. I. Hinterleitner, J. Mikeš, “Projective equivalence and manifolds with equiaffine connection”, Fundam. Prikl. Mat., 16:1 (2010),  47–54  mathnet  mathscinet; J. Math. Sci., 177:4 (2011), 546–550  scopus
14. L. E. Evtushik, V. A. Kiosak, J. Mikeš, “The mobility of Riemannian spaces with respect to conformal mappings onto Einstein spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2010, 8,  36–41  mathnet  mathscinet; Russian Math. (Iz. VUZ), 54:8 (2010), 29–33  scopus
15. V. A. Kiosak, V. S. Matveev, J. Mikesh, I. G. Shandra, “On the Degree of Geodesic Mobility for Riemannian Metrics”, Mat. Zametki, 87:4 (2010),  628–629  mathnet  mathscinet  zmath; Math. Notes, 87:4 (2010), 586–587  isi  scopus
2009
16. V. E. Berezovski, J. Mikeš, “Almost Geodesic Mappings of Type $\pi_1$ onto Generalized Ricci-symmetric Spaces”, Kazan. Gos. Univ. Uchen. Zap. Ser. Fiz.-Mat. Nauki, 151:4 (2009),  9–14  mathnet
2008
17. I. Hinterleitner, J. Mikesh, Ya. Stranska, “Infinitesimal $F$-planar transformations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 4,  16–21  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:4 (2008), 13–18
18. J. Mikeš, I. Hinterleitner, “On a variational property of geodesics in Riemannian and Finsler spaces”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2008, 8,  59–63  mathnet  elib
2007
19. H. Vavříková, J. Mikeš, O. Pokorná, G. Starko, “On the basic equations of the almost geodesic mappings of type $\pi\sb 2(e)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2007, 1,  10–15  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 51:1 (2007), 8–12
2004
20. M. L. Gavril'chenko, V. A. Kiosak, J. Mikesh, “Geodesic deformations of hypersurfaces of Riemannian spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 11,  23–29  mathnet  mathscinet; Russian Math. (Iz. VUZ), 48:11 (2004), 20–26
2003
21. V. A. Kiosak, J. Mikesh, “On geodesic mappings of Einstein spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 11,  36–41  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:11 (2003), 32–37
2002
22. J. Mikeš, “Holomorphically projective mappings and their generalizations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 30 (2002),  258–289  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:3 (1998), 1334–1353
23. J. Mikeš, “Geodesic mappings of affine-connected and Riemannian spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 11 (2002),  121–162  mathnet  mathscinet  zmath; J. Math. Sci., 78:3 (1996), 311–333
1996
24. J. Mikesh, Zh. Radulovich, M. Khaddad, “Geodesic and holomorphically projective mappings of $m$-pseudo- and $m$-quasisymmetric Riemannian spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 10,  30–35  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:10 (1996), 28–32
1994
25. Zh. Radulovich, J. Mikesh, “Geodesic mappings of conformal Kehler spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 3,  50–52  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:3 (1994), 48–50
26. J. Mikesh, “Geodesic mappings on semisymmetric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, 2,  37–43  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 38:2 (1994), 35–41
27. M. Shiha, J. Mikesh, “On equidistant parabolically Kählerian spaces”, Tr. Geom. Semin., 22 (1994),  97–107  mathnet  mathscinet  zmath
28. J. Mikeš, “On special $F$-planar mappings of spaces with affine connection onto Riemannian spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 3,  18–24  mathnet  mathscinet  zmath
29. J. Mikeš, M. L. Gavril'chenko, E. I. Gladysheva, “Conformal mappings onto Einstein spaces”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1994, 3,  13–17  mathnet  mathscinet  zmath
1992
30. J. Mikesh, “Geodesic mappings of $m$-symmetric and generalized semisymmetric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1992, 8,  42–46  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 36:8 (1992), 38–42
1991
31. J. Mikesh, D. Moldobaev, “Distribution of the orders of groups of conformal transformations of Riemannian spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 12,  24–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:12 (1991), 24–29
1989
32. J. Mikeš, “On the existence of $n$-dimensional compact Riemannian spaces that admit nontrivial projective transformations “in the large””, Dokl. Akad. Nauk SSSR, 305:3 (1989),  534–536  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 315–317
1988
33. J. Mikesh, “Estimates of orders of groups of projective transformations of Riemannian spaces”, Mat. Zametki, 43:2 (1988),  256–262  mathnet  mathscinet  zmath; Math. Notes, 43:2 (1988), 145–148  isi
1986
34. J. Mikeš, “On Sasakian and equidistant Kählerian spaces”, Dokl. Akad. Nauk SSSR, 291:1 (1986),  33–36  mathnet  mathscinet  zmath
1985
35. J. Mikesh, “Equidistant Kähler spaces”, Mat. Zametki, 38:4 (1985),  627–633  mathnet  mathscinet  zmath; Math. Notes, 38:4 (1985), 855–858  isi
1983
36. J. Mikesh, N. S. Sinyukov, “Quasiplanar mappings of spaces with affine connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 1,  55–61  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:1 (1983), 63–70
1981
37. J. Mikesh, “Projective-symmetric and projective-recurrent affinely connected spaces”, Tr. Geom. Semin., 13 (1981),  61–62  mathnet  mathscinet  zmath
1980
38. J. Mikesh, “Geodesic mappings of Einstein spaces”, Mat. Zametki, 28:6 (1980),  935–938  mathnet  mathscinet  zmath; Math. Notes, 28:6 (1980), 922–924  isi
39. J. Mikesh, “Geodesic Ricci mappings of two-symmetric Riemann spaces”, Mat. Zametki, 28:2 (1980),  313–317  mathnet  mathscinet  zmath; Math. Notes, 28:2 (1980), 622–624  isi
1978
40. V. V. Domashev, J. Mikesh, “Theory of holomorphically projective mappings of Kählerian spaces”, Mat. Zametki, 23:2 (1978),  297–303  mathnet  mathscinet  zmath; Math. Notes, 23:2 (1978), 160–163

1989
41. J. Mikesh, “Letter to the editor”, Mat. Zametki, 46:1 (1989),  122  mathnet  mathscinet  zmath; Math. Notes, 46:1 (1989), 574
1987
42. J. Mikeš, “Erratum: “On Sasakian and equidistant Kählerian spaces” [Dokl. Akad. Nauk SSSR, 291 (1986), № 1, 33–36]”, Dokl. Akad. Nauk SSSR, 295:4 (1987),  776  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020